# SDR Z5FA070411N405CS1

- Difficulty date: July 4, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N405CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0036
- Aircraft time: 5,192 hours, 3,845 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 327
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON APPROACH, THE LANDING GEAR WAS EXTENDED AND THE RT MLG LIGHT DID NOT ILLUMINATE.  A GO AROUND WAS PERFORMED, THE EMERGENCY GEAR EXTEND PROCEDURE WAS FOLLOWED AND THE CREW DIVERTED.  LANDING WAS UNEVENTFUL.  MX TROUBLESHOT THE SYS AND FOUND THE RT GEAR INDICATOR LIGHT BULBS INOP.  REPLACED BULBS, RESET AND SERVICED N2 SYSTEM, GEAR SWINGS PERFORMED.  SYSTEM OPS AND LEAK CHECKS WERE GOOD.  ACFT WAS RETURNED TO SERVICE.
